advertisement
Question
Posted by: ouchie | 2011/12/01

Lump after injection

I went for a beriglobin injection yesterday and now I have a very hard and painful lump on my bum where they injected me. The last time a nurse injected me in hospital this also happened. What is it and why does it hurt sooooooo much?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Berriglobulin is a large volume injection and needs to be absorbed. The body can form fibrosis in the area of injection, leaving a lump that resolves in a couple of weeks. A haematoma can also form causing the lump.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement